# SDR IPXA2021081872893

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 69,932 hours, 15,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Status Message
- Condition: Illuminated
- Location: Battery Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALEVEL 1 EMER LT BAT 1 LO MESSAGE DISPLAYEDR&R #1 EMER LT BAT IAW MD 11 AMM 33-51-01. PERFORMED OPS CHECK IAW AMM 33-51-01-700-802. BATTERY TEST PASSED
